Large Distributional Games with Traits
AbstractA comprehensive theory of large strategic games with (socioeconomic and biological) traits (LSGT) has recently been presented in Khan et al. (2012 a and b), and in this paper, we present a reformulation pertaining to large distributional games with traits (LDGT). In addition to a generalization of work initiated and advocated by Mas-Colell (1984), we delineate the role of saturated spaces, as studied in Keisler-Sun (2009) in the reformulated theory, and consider questions pertaining to \lq\lq realizations" of equilibrium distributions that were not previously asked.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Ryerson University, Department of Economics in its series Working Papers with number 037.
Date of creation: Dec 2012
Date of revision:
Large game; strategic game; distributional game; traits; saturated probability space; realization; Nash equilibrium distribution;
Other versions of this item:
- C62 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Existence and Stability Conditions of Equilibrium
- D50 - Microeconomics - - General Equilibrium and Disequilibrium - - - General
- D82 - Microeconomics - - Information, Knowledge, and Uncertainty - - - Asymmetric and Private Information; Mechanism Design
- G13 - Financial Economics - - General Financial Markets - - - Contingent Pricing; Futures Pricing
This paper has been announced in the following NEP Reports:
- NEP-ALL-2012-11-11 (All new papers)
- NEP-GTH-2012-11-11 (Game Theory)
- NEP-HPE-2012-11-11 (History & Philosophy of Economics)
- NEP-MIC-2012-11-11 (Microeconomics)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Rath, Kali P., 1996. "Existence and upper hemicontinuity of equilibrium distributions of anonymous games with discontinuous payoffs," Journal of Mathematical Economics, Elsevier, vol. 26(3), pages 305-324.
- Noguchi, Mitsunori, 2009. "Existence of Nash equilibria in large games," Journal of Mathematical Economics, Elsevier, vol. 45(1-2), pages 168-184, January.
- Khan, M. Ali & Rath, Kali P. & Sun, Yeneng & Yu, Haomiao, 2013.
"Large games with a bio-social typology,"
Journal of Economic Theory,
Elsevier, vol. 148(3), pages 1122-1149.
- Khan, A. & Sun, Y., 2000.
"Non-Cooperative Games with Many Players,"
Papiers d'Economie MathÃÂ©matique et Applications
2000.80, UniversitÃ© PanthÃ©on-Sorbonne (Paris 1).
- Khan, M. Ali & Sun, Yeneng, 2002. "Non-cooperative games with many players," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 3, chapter 46, pages 1761-1808 Elsevier.
- M Ali Khan & Yeneng Sun, 1996. "Non-Cooperative Games with Many Players," Economics Working Paper Archive 382, The Johns Hopkins University,Department of Economics.
- M Ali Khan & Yeneng Sun, 2002. "Non-Cooperative Games with Many Players," Economics Working Paper Archive 482, The Johns Hopkins University,Department of Economics.
- George A. Akerlof & Rachel E. Kranton, 2002. "Identity and Schooling: Some Lessons for the Economics of Education," Journal of Economic Literature, American Economic Association, vol. 40(4), pages 1167-1201, December.
- M. Ali Khan & Kali P. Rath & Yeneng Sun & Haomiao Yu, 2011. "On Large Games with a Bio-Social Typology," Economics Working Paper Archive 585, The Johns Hopkins University,Department of Economics.
- George A. Akerlof & Rachel E. Kranton, 2000. "Economics And Identity," The Quarterly Journal of Economics, MIT Press, vol. 115(3), pages 715-753, August.
- Lawrence E. Blume & William A. Brock & Steven N. Durlauf & Yannis M. Ioannides, 2010.
"Identification of Social Interactions,"
Discussion Papers Series, Department of Economics, Tufts University
0754, Department of Economics, Tufts University.
- Brock,W.A. & Durlauf,S.N., 2000.
"Discrete choice with social interactions,"
7, Wisconsin Madison - Social Systems.
- Mas-Colell, Andreu, 1984. "On a theorem of Schmeidler," Journal of Mathematical Economics, Elsevier, vol. 13(3), pages 201-206, December.
- Khan, M. Ali & Yeneng, Sun, 1995. "Pure strategies in games with private information," Journal of Mathematical Economics, Elsevier, vol. 24(7), pages 633-653.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Maurice Roche).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.